Commuting Foliations

    2013, Volume 18, Number 6, pp.  608-622

    Author(s): Zung N., Minh T.

    The aim of this paper is to extend the notion of commutativity of vector fields to the category of singular foliations using Nambu structures, i.e., integrable multi-vector fields. We will classify the relationship between singular foliations and Nambu structures and show some basic results about commuting Nambu structures.
    Keywords: commuting foliations, integrable differential forms, Nambu structures
    Citation: Zung N., Minh T., Commuting Foliations, Regular and Chaotic Dynamics, 2013, Volume 18, Number 6, pp. 608-622

    Access to the full text on the Springer website